Pharmacy Only Medicine
Pamol relieves the pain and fever associated with:
- Symptoms of cold & flu
Do Not Use:
in infants under 2 years of age without medical advice
for more than 48 hours without medical advice
Ingredients: Paracetamol 250mg
Children 1 to 5 years: 2.5 to 5.0ml
Children 6 to 10 years: 5.0 to 7.5ml
Children 10 to 12 years: 7.5 to 10ml
Adults and Children over 12 years: 10 to 20ml
Doses should be given every 4 to 6 hours as required with not more than 4 doses in 24 hours.
Precautions: Do not exceed stated dosage. See your doctor if symptoms persist.